# SDR ASOA06272

- Difficulty date: March 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FS 280 AFT FLOOR SUPPORT ANGLE, AT THE EMERGENCY EXIT PULLEY BRACKET, OB OF LBL9, WAS FOUND TO BE CRACKED.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE C/A.  (K)
